MANDATORY CONTINUING JUDICIAL EDUCATION ATTENDANCE FORM - DUE TO ICJE <u>NO LATER THAN OCTOBER 14, 2021</u>. <u>IN-PERSON PARTICIPATION</u>: PLEASE SUBMIT THIS FORM ONSITE TO ICJE STAFF BEFORE LEAVING THE CLASSIC CENTER <u>VIRTUAL PARTICIPATION</u>: PLEASE SUBMIT YOUR FORM HERE: <u>https://cacj.formstack.com/forms/2021_hybrid_cacj_cje_forms</u>

CONTINUENCE EDUCATION	2021 CACJ ANNUAL TRAINING CONFERENCE HYBRID Event: The Classic Center, Athens – Virtual Platform September 26-29, 2021					
Name:						
Accountabi	ility Court:					
Phone:	none: Email: Email:					
Mailing Ad	dress:					
City:			St	ate:	Zip Code:	
		•			apply these CJE hou is given based upon these	
JUDGE:	Superior 🗌	State 🗌	Juvenile	Probate 🗌	Magistrate 🗌	Municipal 🗌
Please list t	he number of hou	rs claimed for se	ssions you attende	ed.		
MONDA	Y, SEPTEMBEI	<mark>R 27, 2021 - (</mark> 5	5.7 Hours Offe	<u>red)</u>		
PLENARY 1: COLLABORATION IN CROSS				9:00 – 10:00 AM (1.2 HRS) Hours Claimed		
DDEAKOU	T A			44.00 42.45 DRA (4.5 UDC) Usering Claims ad		

BREAKOUT A	11:00 – 12:15 PM (1.5 HRS)	Hours Claimed
PLENARY 2: (THE S WORD or ROLES & RESP) PART I	1:45 – 3:15 PM (1.8 HRS)	Hours Claimed
PLENARY 2: (THE S WORD or ROLES & RESP) PART II	3:30 – 4:30 PM (1.2 H RS)	Hours Claimed

TUESDAY, SEPTEMBER 28, 2021 – (6.0 Hours Offered)

PLENARY 3: YOU CAN'T STOP WHAT YOU DON'T KNOW	Hours Claimed	
BREAKOUT B	10:45 – 12:00 PM (1.5 HRS)	Hours Claimed
BREAKOUT C	1:30 – 2:45 PM (1.5 HRS)	Hours Claimed
TEAM BUILDING ROUNDTABLE DISCUSSIONS	3:00 – 4:15 PM (1.5 HRS)	Hours Claimed

WEDNESDAY, SEPTEMBER 29, 2021 – (2.5 Hours Offered)

BREAKOUT D	8:45 – 10:00 AM (1.5 HRS)	Hours Claimed
PLENARY 4: RECOVERING RECOVERY	10:15 – 11:15 AM (1.0 HR)	Hours Claimed

TOTAL HOURS CLAIMED FOR THE CONFERENCE (14.2 Hours Offered):_____

I certify that the above statements are accurate and represent my true attendance at the seminar.